# SDR YENA2022090900883

- Difficulty date: September 7, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 02520
- Aircraft time: 64,675 hours, 23,207 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1729, JFK-RSW. 'STRONG CHEMICAL ODOR NOTICED DURING CRUISE BETWEEN ROWS 21 -24; COMPLIED WITH NOTICE 2012 -5015 S SECTIONS A ISOLATED FAULT TO TYPE 10 (A) 1 AND PER TSM ' 05 - 50 -00 - 810-085 -15- D TEMPORARY/  TRANSPARENT ODORS WITH NO PREVIOUS REPORTS IN THE PREDIM 30 DAYS. AIRCRAFT OK FOR SVC. MCC AKEEM NOTIFIED.'
